Discussions By Condition: Medical Stories

Cant get an answer but feel like i,m dying

Posted In: Medical Stories 3 Replies
  • Posted By: snow1958
  • August 4, 2010
  • 07:14 PM

Ok i,m stumped. In January of this year i felt a sinus infection come on.. so many trips to ER and reg Doc..so many Antibiotics. Got sicker and sicker as the months went on..Finally had Sinus Surgery May 3rd. I wont go into all the ins and outs of this up til surgery just sufficed to say i,m Med sensive and got sick of many of the meds i took or could not take.
About 10 days after surgery i began to feel pretty horrible and more trips to ER and Docs..every test in the book..I,m healthy the claim..so why do i feel aweful.Symptoms right now are
Head always feels whoozy, like i,m drunk and sometimes feels like my brain is numb
Skin has become Hypersensitive pretty much all over and i have numbness and feelings of it being sore. Ache in legs, feet and hands,not constant but there quite alot
Feeling of being just ill to the point of not being able to get out of bed sometimes and had to quit my job
Lost over 20 pounds and look aweful now..went from 137 to 116 (as of now)
Fizzing, tingling, burning sensations goign on in body..lots in legs
I,m not Diabetic, not aneamic, dont have Lupus, Ms or RA. Had Ct scans and Mri of brain.all is well.Had tests on Kidneys, Liver, Bladder, Gall bladder, Heart, lungs...you name it,ive had it. Had gallons of blood drawn...well not gallons but you get the idea.Been tested for all kinds of things.
EMG at nuerology (normal) very painful test i might add.
Tests that came back positive so far.
Menopause (doubt this would cause such havoc)
B12 (at 225) May cause this havoc?) Tried b12 tabs and my skin on legs and arms started to burn severley..scared to take anymore
This morning i had a urine sample taken as Doc mentioned last one had bacteria in it but i was never notified?
He ordered a CT scan of my pancreas as i have discomfort there and have lost so much weight..but this wouldnt effect my skin and have me tingling
Also ordered another B12 test to check it again
Ok what i,m scared of is that if its B12 deficiency and i had surgery and they used Nitrous Oxide am i in deep trouble?? My Doc this morning told me he didnt think they used Nitrous Oxide anymore but i need to check with the ENT dept to make sure but he didnt seem overly concerned about it..I HOWEVER AM!!
I,m 51 and have always been healthy up til this year when all ***l seemed to break loose.Now i feel on a daily basis like i am not long for this world. Seriously. Somedays i think i may just fade away and die .

Reply Flag this Discussion

3 Replies:

  • Ok i,m stumped. In January of this year i felt a sinus infection come on.. so many trips to ER and reg Doc..so many Antibiotics. Got sicker and sicker as the months went on..Finally had Sinus Surgery May 3rd. I wont go into all the ins and outs of this up til surgery just sufficed to say i,m Med sensive and got sick of many of the meds i took or could not take. About 10 days after surgery i began to feel pretty horrible and more trips to ER and Docs..every test in the book..I,m healthy the claim..so why do i feel aweful.Symptoms right now areHead always feels whoozy, like i,m drunk and sometimes feels like my brain is numbSkin has become Hypersensitive pretty much all over and i have numbness and feelings of it being sore. Ache in legs, feet and hands,not constant but there quite alotFeeling of being just ill to the point of not being able to get out of bed sometimes and had to quit my jobLost over 20 pounds and look aweful now..went from 137 to 116 (as of now)Fizzing, tingling, burning sensations goign on in body..lots in legsI,m not Diabetic, not aneamic, dont have Lupus, Ms or RA. Had Ct scans and Mri of brain.all is well.Had tests on Kidneys, Liver, Bladder, Gall bladder, Heart, lungs...you name it,ive had it. Had gallons of blood drawn...well not gallons but you get the idea.Been tested for all kinds of things.EMG at nuerology (normal) very painful test i might add.Tests that came back positive so far.Menopause (doubt this would cause such havoc)B12 (at 225) May cause this havoc?) Tried b12 tabs and my skin on legs and arms started to burn severley..scared to take anymoreThis morning i had a urine sample taken as Doc mentioned last one had bacteria in it but i was never notified?He ordered a CT scan of my pancreas as i have discomfort there and have lost so much weight..but this wouldnt effect my skin and have me tinglingAlso ordered another B12 test to check it againOk what i,m scared of is that if its B12 deficiency and i had surgery and they used Nitrous Oxide am i in deep trouble?? My Doc this morning told me he didnt think they used Nitrous Oxide anymore but i need to check with the ENT dept to make sure but he didnt seem overly concerned about it..I HOWEVER AM!!I,m 51 and have always been healthy up til this year when all ***l seemed to break loose.Now i feel on a daily basis like i am not long for this world. Seriously. Somedays i think i may just fade away and die . You may indeed be B-12 deficient. Read the information from the CDC http://www.cdc.gov/ncbddd/b12/history.html Since you are over 50 a reading of 225 is low. Be wary of the people who promote vitamin /herbal supplements that prey on the B-12 deficient people. There are many that make getting a fair hearing of the disease hard. They also turn people using shady medical practitioners that promote worthless tests.If you need to supplement B-12 it is a lifetime requirement. During the initial process you may experience a fair amount of discomfort as the reversal of damage occurs. Luckily the price of regular oral B-12 is inexpensive and is as effective as the shots when taken daily. Have your Doctor read the CDC website if he has any concerns.
    Anonymous 42789 Replies Flag this Response
  • Surgery causes body to use more B12 due to the stress involved.. even if they didnt use Nitrous Oxide. If your symptoms are coming and going.. probably not permanent damage. Be aware that most doctors dont know much at all as far as vitamin issues go. I once was told they only do a 2-3 lectures on vitamins and that is it, they basically have no training in this area. Hence seeing someone who's had a lot more experience or doing your own research on it, you will probably find out more. (compare a doctors few lectures on vitamins.. with the 4 yrs full time study done by a Nutritionist). Naturopaths also have more training in vitamins.. 2 yrs Nutrition subject where i are as part of their course (well in my country.. im in Australia.. ive no idea how things are where you are) Most doctors do not realise that one can be very deficient in ones body tissues but be looking okay in the blood test. I didnt realise you were female.. now that i know that its increased the probability of something else I was thinking may be causing your issues. Your symptoms may be caused by chronic fatigue immunity dysfunction sydrome (CFIDS). This is 3 times more common in females then males. CFIDS is often triggered off by something eg a virus, surgery can also trigger it off. Half of those with CFIDS end up having to go onto a disability pension as its very disabling and those who have CFIDS often feel like they are dying. (I myself are on a pension due to it). http://wwcoco.com/cfids/bernesx.html has a good list of the various symptoms it can cause, based on research studies. im hoping for your sake that it is just a correctable B12 issue. for more info about CFIDS i suggest checking out the not crazy forums http://forum.notcrazy.net/
    taniaaust1 2267 Replies Flag this Response
  • you may indeed be b-12 deficient. Read the information from the cdc http://www.cdc.gov/ncbddd/b12/history.html since you are over 50 a reading of 225 is low. Be wary of the people who promote vitamin /herbal supplements that prey on the b-12 deficient people. There are many that make getting a fair hearing of the disease hard. They also turn people using shady medical practitioners that promote worthless tests. If you need to supplement b-12 it is a lifetime requirement. During the initial process you may experience a fair amount of discomfort as the reversal of damage occurs. Luckily the price of regular oral b-12 is inexpensive and is as effective as the shots when taken daily. Have your doctor read the cdc website if he has any concerns. to my suprise my b12 over the past 3 weeks or since i had the last reading of 225 has risen ..not greatly but its up to 278 without much effort on my part..one tab i took 3 weeks ago that caused burning so i didnt take anymore..but it came up slightly .so i,m guessing the surgery hd depleted me somewhat and many months of stress before hand .the neuro doc today told me to try again and like you said..he said there may be some discomfort but he would also give me shots if he found in september that the tabs were not doing much.he said i was also low in vit d so i,m taking those to..also he told me to take some omega 3.he believes alot of my symptoms are related to anxiety,menopause and the low b12 and vit d . He was very knowledgable on the subject and spent a good 40 minutes with me telling me what each vitamin did and how it can effect the body to be low.i feel like i,m in good hands .thankyou for your response
    snow1958 9 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.